# SDR CA050425011

- Difficulty date: April 25, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 15,751 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, NR 9 CYLINDER HEAD WAS FOUND CRACKED. CRACK WAS LOCATED ON VERY TOP OF HEAD ON A LINE THAT WOULD CONNECT FRONT AND BACK SPARK PLUGS.  CYLINDER WAS REPLACED AND AIRCRAFT INSPECTION COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
